# SDR DALA2025060504283

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 82,333 hours, 10,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHTS INOP AT 31JH, 36JH, 43AB AND 46AB. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. (7536586)
